Osaka Journal of Mathematics

Explosion problem for holomorphic diffusion processes and its applications

Setsuo Taniguchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 4 (1989), 931-951.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781861

Mathematical Reviews number (MathSciNet)
MR1040433

Zentralblatt MATH identifier
0709.58040

Subjects
Primary: 32D05: Domains of holomorphy
Secondary: 32E35: Global boundary behavior of holomorphic functions 32F05 58G32

Citation

Taniguchi, Setsuo. Explosion problem for holomorphic diffusion processes and its applications. Osaka J. Math. 26 (1989), no. 4, 931--951. https://projecteuclid.org/euclid.ojm/1200781861


Export citation